On a conjecture of S. Ellis concerning the non-existence of jack fields
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 269-271
Printed June 1, 2008
Vidhy{\=a}n{\=a}th K. Rao
The Ohio State University at Newark
Abstract : We prove that a full jack field does not exist on the sum of a trivial bundle and the canonical bundle on $G_{2,4}$, the Grassmanian of 2-planes in 4-space.
Keywords : jack fields
MSC numbers : Primary 57R25; Secondary 55R22, 62H25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd